# SDR CA150406004

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 87804010007
- Condition: Chafed
- Location: Lt Exhaust
- Part time: 5,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, HOLES WERE FOUND IN THE LT AFT EXHAUST SHROUDS. THIS APPEARS TO BE ATTRIBUTED TO BROKEN LOCKWIRE FROM THE ADJACENT HEAT BLANKET.  3RD OCCURANCE, PN 8784010-005, PN 8784010-007.
